# SDR 98ZZZX178

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7509
- System (JASC): 2810 · Fuel Storage
- Part: Vapor Seal
- Part number: 11764641
- Condition: Malfunction
- Location: Rt Fwd Vent Sys
- Part time: 449 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTED FUEL SYSTEM AND ENGINES AND FOUND FUEL SEEPING FROM THE RT FORWARD FUEL VENT.  APPLIED AIR BACK PRESSURE TO THE RT FORWARD VENT VALVE.  TOPPED FUEL OFF AND FLEW AIRCRAFT.  NO FUEL WAS LEAKING FROM THE RIGHT FORWARD VENT.  SUSPECT VENT VALVE WAS STUCK OPEN.
